# SDR SIMA20170909008

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,746 hours, 27,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frame 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UP LOCK BRACKET IS CRACKED.  REMOVED AND REPLACED THE LT AND RT SUPPORTS FOR NLG UPLOCK BOX IAW SRM 51-40-02 AND AMM 20-10-01
